# SDR IPXA12175348

- Difficulty date: September 3, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR,  MAIN DECK CARGO FLOOR PANEL 252TJ DELAMINATED.  REPAIRED FLOOR PANEL IAW EO A300-5320-42721-B, PARA 6A.
